# SDR C2XA99IA510

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Part number: S5317310820000
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FLOOR PANEL 21FF WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED FLOOR PANEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
